# SDR CALA2019082301423

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frame69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FR69 STR23 L/H SHEAR PLATE CRACKED.  REMOVED AND REPLACED AFT CABIN SHEAR PLATE FR69 STR 23L/H IAW A3 20 SRM 51-72-11-911-001.
